Effect of the specimen size on the determination of consistent Shore hardness values


Altindag R., GUNEY A.

INTERNATIONAL JOURNAL OF ROCK MECHANICS AND MINING SCIENCES, vol.42, no.1, pp.153-160, 2005 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1016/j.ijrmms.2004.08.002
  • Journal Name: INTERNATIONAL JOURNAL OF ROCK MECHANICS AND MINING SCIENCES
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.153-160